# SDR R61A2020112400811

- Difficulty date: November 21, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000144
- Aircraft time: 33,043 hours, 21,440 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 10012463
- Part serial: 2008060625
- Condition: Cracked
- Location: Bleed Sys
- Part time: 29,282 hours, 22,441 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST BLEED 1, FOLLOWED BLEED 2 IN FLIGHT.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R & R BLEED PRESSURE REGULATING VALVE.  UPON FURTHER INVESTIGATION, FOUND E1 PRECOOLER CRACKED.  R & R E1 PRECOOLER.
